It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by sabrina on November 15, 2000 at 20:17:10:

In Reply to: Differin -- will my face ever stop feeling like sandpaper? posted by Lenore on November 15, 2000 at 04:39:30:

hey, i've been using differin for about 3yrs now, initially i had dryness and peeling but nothing painfull.
it goes away on its own but sometimes recurrs, i just use cetaphil moisturizer during the day on the dry areas.
i have never applied moisturizer over the differin at night though.
now after 3ys of using differin i still have acne but not as bad an my skin is very soft an nothing like sandpaper.

Follow Ups

All times are GMT -7. The time now is 11:11 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!